021. On D-K-Makey locally K-convex spaces

Math. Journal: Kyungpook Math. Journal, Republic of Korea, 35 (1995), 227-283.
Authors:
Caldas, M.

020. Semigeneralized continuous maps in topological spaces

Math. Journal: Portugaliae Math., Portugal, Vol. 52 (1995), 399-402.
Authors: Caldas, M.

019. Espacios semi-T 1/2

Math. Journal: Pro-Math., Peru, Vol.VIII (1994), 115-121.
Authors: Caldas, M.

018. Sequences in non-archimedean locally convex spaces

Math. Journal: Indian J. Pure Appl. Math., India. ISSN 0019-5588, 25 (1994), 955-962.
Authors: Caldas M. and  Maia Vinagre, C. T.

017. Further results on non- archimedean barrelled in locally convex spaces

Math. Journal: Bull. Calcutta Math. Soc., India,  ISSN 0008-0659.  86 (1994), 249-252
Authors: Caldas, M.

016. Polynomials versions of numerable type on non-archimedean locally convex spaces

Math. Journal: Rendiconti del Circolo Matematico di Palermo, Italy, 43 (1994), 5-15.
Authors: Caldas, M.

015. Some classes of non archimedean locally convex spaces

Math. Journal: Indian J. Pure Appl. Math., India. ISSN 0019-5588,  24 (1993)  587-593.
Authors:
Caldas, M.

014. On g-closed set and g- continuous mappings

Math. Journal: Kyungpook Math. Journal, Republic of Korea, 33 (1993) 205-209.
Authors: Caldas, M.

013. A polinomial significant property of non-archimedean locally convex spaces

Math. Journal: Comptes Rendus de L’Academie Bulgare de Sciences, Bulgaria, ISSN 0861-1459,  45 (1992), 9-11.
Authors: Caldas, M.

012. On a characterization of hollomorphically sigma infinite-Barrelled Spaces

Math. Journal: Comptes Rendus de L’Academie Bulgare de Sciences, Bulgaria,  ISSN 0861-1459. 45 (1992), 12-13.
Authors: Caldas, M.

011. Two new classes of locally K- convex spaces

Math. Journal: Rev. de Ciencias Mat. Univ. de la Habana- Cuba, Vol.13 (1992), 115-122.
Authors: Caldas, M.

010. Stability of barrelledness and infrabarrelledness in locally K-convex spaces

Math Journal: Bull. Calcutta Math. Soc. India, ISSN 0008-0659. , 84 (1992) , 97-102.
Authors: Caldas, M.

009. Uma generalização do teorema de Mahowald para espaços d-tonelados

Math Journal: Portugaliae Math., Portugal, Vol. 49 (1992), 241-247.
Authors: Caldas, M.

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Mostly cloudy
    Mostly cloudy
    28°C
    real feel: 29°C
    humidity: 65%
    wind speed: 14 km/h S
    Forecast February 24, 2018
    day
    Showers
    Showers
    31°C
    wind speed: 11 km/h SSE
    Forecast February 25, 2018
    day
    Partly sunny
    Partly sunny
    30°C
    wind speed: 11 km/h ESE